| Catalog Number |
0475100000 |
| Medical Device Problem Codes |
Smoking (1585); Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that water got on it and it shorted out.It was turned back on and the room smelt of smoke.
Additional Manufacturer Narrative
Alleged failure: water got on it and shorted out, turned back on and room smelt smoke.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause is fluid ingress.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that water got on it and it shorted out, it was turned back on and the room smelt smoke.